# SDR AUS20030859

- Difficulty date: August 20, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A2960007011
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CAPTAINS SEAT FAILED. ROLL PINS SHEARED AT OPERATING BAR ASSEMBLIES. SUSPECT CAUSED BY FAILURE OF THE LIFT MECHANISM ASSEMBLY.
